# SDR QXEA200800351

- Difficulty date: March 30, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 190 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED RIVET AT STA X190.00 APPROX 1 INCH BELOW STR 4L.  REMOVED RIVET AND FOUND DAMAGE LIMITED TO ONE RIVET ONLY.  INSTALLED RIVET IAW D8-200 SRM 51-40-11.  (S)
